MathSciNet Relay Station
MathSciNet bibliographic data
MR2648225 (2011c:42031) 42B20 (42B25 42B30 47B38)
Chang, Der-Chen; Yang, Dachun; Zhou, Yuan Boundedness of sublinear operators on product Hardy spaces and its application. J. Math. Soc. Japan 62 (2010), no. 1, 321–353.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement